Illinois Journal of Mathematics

Spectral representations for a general class of operators on a locally convex space

Stephen Plafker

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 3 (1969), 573-582.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053530

Digital Object Identifier
doi:10.1215/ijm/1256053530

Mathematical Reviews number (MathSciNet)
MR0423120

Zentralblatt MATH identifier
0175.43303

Subjects
Primary: 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.
Secondary: 47A60: Functional calculus

Citation

Plafker, Stephen. Spectral representations for a general class of operators on a locally convex space. Illinois J. Math. 13 (1969), no. 3, 573--582. doi:10.1215/ijm/1256053530. https://projecteuclid.org/euclid.ijm/1256053530


Export citation